# SDR HALA9800220

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 241 - HNL - UNABLE TO RAISE LANDING GEAR HANDLE AFTER TAKEOFF.  ABNORMAL PROCEDURES ADHERED TO GEAR WAS RETRACTED, NO GROUND MODE PROBLEM, FLIGHT NORMAL.  ADJUSTED ANTI-RETRACTION CABLE SYSTEM PER DC-9 MM 32-31-1.  OPS AND GEAR SWING CHECK OK.  (M)
